# SDR DALA2023112009513

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 72,055 hours, 27,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4919903) L-1 DOOE AND ABOVE COCKPIT DOOR EMERGENCY EXIT SIGNS INOP. REPLACED BATTERY PACK M1675 PER B737 AMM 33-51-06. OPS CHECK OK.
